# SDR DALR950003

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1503230101
- Condition: Cracked
- Location: Fs 1103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING LETER CHECK AT DALR.  THE WING CENTER SECTION INTERMEDIATE SPAR UPPER CAP AT FS 1103 WAS FOUND CRACKED AT THE LEFT SIDE OUTBOARD END.  THE CRACK IS TYPICAL AS DESCRIBED PER LAC SB 093-57-087.  REPAIRS WERE ACCOMPLISHED PER DL ERA 270579-14.  TT, 38155 HRS.  CYCLES, 18905.  (X)
